MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL BRISTOW-LATARJET 34MM SCREW,TOP-HAT(1); LIGAMENT ANCHOR

MEDOS INTERNATIONAL SàRL BRISTOW-LATARJET 34MM SCREW,TOP-HAT(1); LIGAMENT ANCHOR
Catalog Number 285126
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The lot number is currently unavailable.The complaint device is not being returned, therefore is unavailable for a physical evaluation.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event, we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that one top hat broke during use.According to the reporter, there were two screws implanted according to the operative record, however, it was unknown which of these screws experienced the issue; therefore, both codes were reported.According to the event description only one top hat broke.It was further reported that two screws were implanted; however, it was unknown to which screw the issue was attributed to.It was reported that the top hat broke when it was being inserted into the bone, not when the screw was inserted.There was no surgical delay.The surgeon used another top hat to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
BRISTOW-LATARJET 34MM SCREW,TOP-HAT(1)
Common Device Name
LIGAMENT ANCHOR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8254140
Report Number1221934-2018-51737
Device Sequence Number11158680
Product Code HWC
UDI-Device Identifier10886705020683
UDI-Public10886705020683
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number285126
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/03/2016
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1